MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNW0T6
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure, with these two iol¿s, they were loaded by two different techs, with a different cartridge, and a different injector each time (in the same patient).They were performed on the same patient, using the same ( toric & sphere) iol power & model with, i believe, the same reference numbers.As they didn¿t have a third iol of that power, they obtained a preloaded toric iol of the same power but the colorless version.On the initial attempt to place in the patient, it was inadvertently injected outside of the patient¿s eye.Therefore, it had to be manually loaded and then injected which proceeded uneventfully.The first iol had the tip of the of the leading haptic truncated off, the trailing haptic broke such that two separate pieces of the haptic broke off, and the edge of the iol optic and surface of the iol had some damage.The second iol injected, and the optic was cut nearly completely in halves down the middle of the optic.Additional information was requested.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Additional Manufacturer Narrative
Correction information was provided in a.2., a.3.A., b.3., and d.10.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON TORIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24043638
Report Number1119421-2026-00100
Device Sequence Number9010613
Product Code MJP
UDI-Device Identifier00380652411264
UDI-Public(01)00380652411264(17)270116(11)230118(10)15570808
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNW0T6
Device Lot Number15570808
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/19/2026
Date Device Manufactured01/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC; FECHTNER PICKUP FORCEPS; MONARCH III CARTRIDGE C; MONARCH III IOL, INJECTOR
Patient Age77 YR
Patient SexMale